# SDR CALA2021102201945

- Difficulty date: October 20, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 77,218 hours, 30,071 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: AD321431
- Part serial: 179509
- Condition: Weak
- Location: 10wl (Fwd L/H)
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EMERGENCY LIGHTS BATTERY PACK 10WL FAILS TO ILLUMINATE W ITH THE CONTROL SWITCH IN ARM AND C/B''S PULLED - SUPPORT TASK - NR 9294241 (28241) GENERATED BY V061627 AT HAECO LCQ. REMOVED AND REPLACED 10WL EPSU BATTERY AND OP CHECKS GOOD IAW A3 20 AMM 33-51-38-000-002-A, 33-51-38-400-002-A AND 33-51-00-710-0 01-A. ACCOMPLISHED BY V061637, INSP BY N078570.
